MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO NARA, DOMESTIC; BASSINET, HOSPITAL

STRYKER MEDICAL-KALAMAZOO NARA, DOMESTIC; BASSINET, HOSPITAL
Catalog Number 4402000001
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.Evaluation results findings (components/results).1 device: appropriate term/code not available / results pending completion of investigation there was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 1 malfunction events(s), where it was reported the devices experienced mattress is too soft; too much mattress immersion.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
The device that was pending evaluation was not made available by the customer; the reported issue was not confirmed.Evaluation results findings (components/results).1 device: pad/no findings available.
 
Event or Problem Description
No new information.

Brand Name
NARA, DOMESTIC
Common Device Name
BASSINET, HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23391970
Report Number0001831750-2025-99340
Device Sequence Number9983734
Product Code NZG
UDI-Device Identifier07613327261615
UDI-Public7613327261615
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number4402000001
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown